# SDR SDR2004038

- Difficulty date: June 1, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Engine: Pwa PW120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215493
- Part serial: 0179C
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN APPLYING BRAKING ACTION AN UNUSUAL NOISE COMES FROM RT BRAKES.  REPLACED IB AND OB BRAKES ASSEMBLIES.
